Couldn't find what you looking for?

TRY OUR SEARCH!

I had my gall bladder removed a year ago and would like to start with Cholacol II - I don't want to start until I learn what are the side effects are. I seem to have diarrhea only in the mornings after breakfast... no matter what I eat, even plain toast and black tea. I end up in the bathroom 3-several times urgently.
I cannot leave the house until the attacks are over... Lunch and dinner pose no problems.. Ideas?

Loading...

Just looked up some websites and only came up with this for side effects

http://www.dietspotlight.com/cholacol-review/

Having your gall bladder removed is a BIG thing and can lead to terrible diareha - as you know - so instead of this keeping a claw on your life as it does in the morning! Why not give Cholacol a chance and see how you go on with it! I think anything that doesn't have any really bad side effects, can only help you in the long run! I understand you not to take anything, BUT if it will help you have a FULL life before noon anyway ;-) then isn't that better!? Good luck and health!
Reply

Loading...